# SDR AALA202208243200

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 61,203 hours, 25,475 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS. DIFFICULT TO OPEN. INSPECTED AND ADJUSTED FORWARD LAVATORY DOOR HANDLE. OPERATIONS CHECK NORMAL. OPENS AND CLOSES NORMALLY.
